zbMATH — the first resource for mathematics

On end-point boundary value problems. (English) Zbl 0525.34033

34C30 Manifolds of solutions of ODE (MSC2000)
Full Text: DOI
[1] Jackson, L.K., Boundary value problems for ordinary differential equations, () · Zbl 0371.34011
[2] Keller, H.B., Numerical methods for two-point boundary value problem, (1968), Ginn (Blaisdell) Waltham, Mass. · Zbl 0172.19503
[3] Fox, L., The numerical solutions of two-point boundary problems in ordinary differential equations, (1957), Oxford Univ. Press Fair Lawn, N.J. · Zbl 0077.11202
[4] Peixoto, M.M., Sobre las soluciones de la equacionyy″ = φ(y′)que pasan por DoS puntos del semi-planoy > 0, Bol. un. mat. Argentina, 11, 84-91, (1946)
[5] Peixoto, M.M., On a generic theory of end point boundary value problems, An. acad. brasil. cieˆnc., 41, 1-6, (1969) · Zbl 0195.37802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.